0 Members and 7 Guests are viewing this topic.
I will send over some money before my holiday.
This probably seems a little bit too obvious and I'm sure it's been tried by a member at some point. But a good friend of mine takes an ANTIHISTAMINE daily for relief from a whole load of symptoms and allergies including : wheat, dairy, chocolate, yeast, hay-fever etc. If POIS (arguably) is a reaction to semen, am I naive enough to hope that an antihistamine or something similar will have a positive effect on the level of symptoms felt? 
I went to my GP yesterday and he for the first time actually knew about POIS and had lots of info on it. He had read the Waldinger study....
Today I made my first donation to NORD, which was a VERY exciting moment for me! The remainder of my contribution will be given in increments as we raise more money together. What's clear to me is that there's only a small group of us, and it really is up to every single one of us to make this dream a reality; so thank you to everyone who has given what you can. Individually we're weak, but together via this forum and together via research through NORD and just together in general, we are very strong indeed!
can somebody tell me how long does the effects of pois stay after an O?
i wish i am born again without this horrible disease...i have suffered so much in my life..i wish i can undo all that i have done in the past...when i am totally out of it i am very good at whatever i do...but whats the use..out of 365 days in a year i think i am suffering for almost 250 days and the rest of the days are only good if am staying away from that f_&*&_g O which empties my mind of all the wisdom and i am left with crap...
Quote from: bitu8489 on 13/06/2011 10:37:52can somebody tell me how long does the effects of pois stay after an O?That's for everybody different. For me normally it takes 4 days. But if I have an O. when I am in POIS it could take more then a week. So since 2 years I have this plan not to have an O. in POIS. This means that you can have 2 O.'s in a week. It's difficult sometimes, but you want a normal life you have to.
He said, in anyways, the psychiatric might help me with getting less of wet dreams and or coping with the symptoms. I have not visited the psychiatric yet. Please let me know what you think about going to the psychiatric and any comments or suggestions.Thank you.
when you have only one O at a time then the recovery time is fast....thank you vandemolen3 for clearing my doubt